Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Indigestion, nausea, tingling in tongue post chest and shoulder pain. Cause of pain?

Hi, I am a 37 year old woman, normal weight try and keep fit and don t smoke . I got out of bed yesterday and had a pain in my chest on the left, this stayed with me for 3 hours. I took the dog a walk and eventually it left. Ok for about two hours then did a Zumba class, all good until we did the warm down at the end and it started again. Stayed with me for the rest of the night and went into my left shoulder blade for about two hours as well. Woke up this morning with indigestion and feeling nausea now have little tingle in tongue . Sure it s absolutely nothing but not had these pains before. Debi
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  425
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Debi,
Welcome here on hcm.
In my views, you might be suffering from gastritis.
You are advised to take some antacid as needed.
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor